# SDR FDKA200702038

- Difficulty date: February 1, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,397 hours, 55,131 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Part serial: DC03899
- Condition: Malfunctioned
- Location: Nlg
- Part time: 30,757 hours, 32,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6188 JFK-SYR (2030 PHX LCL).  DURING GEAR EXTENSION RUD PRESS & NR 2 RUD HYD CAUTION LIGHT & NR 2 PSI DROPPED BELOW 2000 PSI.  MX REMOVED AND REPLACED NLG ACTUATOR.
